# SDR REXA2016100401863

- Difficulty date: October 4, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 19,460 hours, 12,626 cycles
- System (JASC): 5240 · Service Doors
- Part: Retainer
- Part number: SH670314127
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR SEAL RETAINER ON THE BOTTOM CORRODED.  REMOVED AND REPLACED DOOR SEAL RETAINER IAW SRM 51-42-06-001-010-A01.
